# SDR DALA1119279223

- Difficulty date: January 10, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 29,883 hours, 21,436 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 591218850
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER DORSAL FIN JOINT ANGLE RT FOUND CRACKED / DAMAGED ANGLE WAS REPLACED REF SRM 51-10-05, 51-30-02 AND 51-30-05.  FUSELAGE SKIN CRACK FOUND AT STA 1475 DAMAGED AREA WAS CUT OUT AND REPAIR INSTALLED PER ERA 487464-14AD REF N/R S/N 499893.
